Department of Mathematical Sciences

School of Natural Sciences and Mathematics

Michael Baron of Mathematical Sciences receives the 2007 Abraham Wald Prize in Sequential Analysis

The Department of Mathematical Sciences congratulates professors Michael Baron and A. Tartakovsky. Their work entitled: "Asymptotic optimality of change-point detection schemes in general continuous-time models", published in Sequential Analysis, volume 25, No. 3, pp. 257-296, received the 2007 Abraham Wald Prize in Sequential Analysis for the best paper in the sequential analysis journal.

The Abraham Wald Prize in Sequential Analysis was established in 2004. It annually awards the best publication in the journal Sequential Analysis: Design Methods & Applications (SQA). This award has been made possible with contributions from the Wald family, Taylor & Francis, Associate Editors of SQA, and other generous individuals.

  • Updated: August 27, 2007